Hyperbolic bridged graphs

Koolen, J. and Moulton, V. (2002) Hyperbolic bridged graphs. European Journal of Combinatorics, 23 (6). pp. 683-699. ISSN 0195-6698

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 13:15
Last Modified: 27 Sep 2020 23:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/22437
DOI: 10.1006/eujc.2002.0591

Actions (login required)

View Item View Item